... period of time. I have recently restarted this medication as of last Saturday. It has been helpful, but I didn't get as much relief as origionally. Have I hurt myself? What do I need to do? Is it usual to exprience feelings of "out of breath"? I am seeing a pulmonary specialist this Friday. Can I do anything to relieve the symptoms until that time?
I have taken Spiriva (one time per day) for the last 4 to 5 years and stupidly stopped for a 6 month
- 10 Jan 2012 by Henryrsmyser
- 12 Jan 2012
- spiriva, chronic obstructive pulmonary disease, maintenance
- Spiriva Information for Consumers
- Spiriva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spiriva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2011 • 3 answers
Posted 4 Jul 2014 • 3 answers
Posted 29 Dec 2014 • 2 answers
Posted 28 Mar 2015 • 2 answers
Posted 11 Sep 2015 • 2 answers